# SDR SWAA2023090587192

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SERVICE DOOR BEAM 5 2023-491824<[01] REPLACED FWD SERVICE DOOR BEAM 5 IAW B737-700 SRM 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG 141A6516 SHEET 102 ; REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FWD SERVICE DOOR BEAM 5 IAW B737-700 SRM 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG 141A6516 SHEET 102 ; REV B. SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
